# SDR CALA2017070802113

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 75,723 hours, 18,825 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Part time: 71,662 hours, 23,451 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN 411 INOPERATIVE, SMOKE WHEN USED. R & R THE AFT GALLEY OVEN IAW AMM 25-34-00, OPS CHECKED OK.
